Research ArticleOpen accessNew sufficient condition of Discrete-time systems of neural networksManlika Tanusit, Kreangkri RatchagitAmerican Journal of Applied Sciences, Vol. 8, Issue 2 · 28 Feb 2011 · 7,005 accessesView PDFCite
Author
1 article in our journalsManlika Tanusit
Department of Mathematics and Statistics, Faculty of Science, Maejo University, Chiang Mai 50290, ThailandArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.